MathSciNet Relay Station
MathSciNet bibliographic data
MR1714627 (2000k:17012) 17B20
Sergeev, Alexander The invariant polynomials on simple Lie superalgebras. Represent. Theory 3 (1999), 250–280 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement